Journal article icon

Journal article

CONFORMAL GRAVITY, THE EINSTEIN EQUATIONS AND SPACES OF COMPLEX NULL GEODESICS

Abstract:

The aim of this work is to give a twistorial characterisation of the field equations of conformal gravity and of Einstein spacetimes. The authors provide strong evidence for a particularly concise characterisation of these equations in terms of 'formal neighbourhoods' of the space of complex null geodesics. They consider second-order perturbations of the metric of complexified Minkowski space. These correspond to certain infinitesimal deformations of its space of complex null geodesics, Pn. P...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/4/4/018

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
CLASSICAL AND QUANTUM GRAVITY More from this journal
Volume:
4
Issue:
4
Pages:
815-826
Publication date:
1987-07-01
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
Pubs id:
pubs:22450
UUID:
uuid:89aac2ac-682d-4008-9283-d8c62627255d
Local pid:
pubs:22450
Source identifiers:
22450
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP